Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 55, NWS El Paso, TX

September 16, 2014Hidalgo County, New Mexico

NWS El Paso, TX issued this flash flood warning at Sep 16, 2014, 7:33 PM MDT for Hidalgo County, New Mexico. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 16, 2014, 7:33 PM MDT (01:33 UTC)
Expired
Sep 16, 2014, 9:00 PM MDT
In force
87 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Hidalgo County, NM

The radar

The El Paso radar (KEPZ), 190 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 1.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
467 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

992 
WGUS54 KEPZ 170133
FFWEPZ
NMC023-170300-
/O.NEW.KEPZ.FF.W.0055.140917T0133Z-140917T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
733 PM MDT TUE SEP 16 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTH CENTRAL HIDALGO COUNTY IN SOUTHWEST NEW MEXICO...

* UNTIL 900 PM MDT

* AT 732 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR INDICATES FROM 1.5 INCHES TO 2.5 INCHES OF RAIN
  HAD FALLEN IN LESS THAN ONE HOUR.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF EXTREME SOUTHERN HIDALGO COUNTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RAINFALL CAN QUICKLY TURN DRY DESERT WASHES AND ARROYOS
INTO RAGING RIVERS...EVEN IN AREAS FAR FROM WHERE RAIN HAS FALLEN. DO
NOT ATTEMPT TO CROSS FLOODED ARROYOS. SWIFTLY MOVING WATER CAN CARVE
DEEP CHANNELS IN PREVIOUSLY SHALLOW WASHES...AND WATER CAN BE MUCH
DEEPER THAN IT APPEARS. IF YOUR ROUTE BECOMES CUT OFF BY FLOODED
ARROYOS...WAIT FOR FLOOD WATERS TO RECEDE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.

&&

LAT...LON 3144 10860 3132 10855 3132 10863 3133 10865
      3143 10868

$$

NOVLAN
1 follow-up statement
629 
WGUS74 KEPZ 170255
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
855 PM MDT TUE SEP 16 2014

NMC023-170310-
/O.EXP.KEPZ.FF.W.0055.000000T0000Z-140917T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO NM-
855 PM MDT TUE SEP 16 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EXTREME SOUTH
CENTRAL HIDALGO COUNTY WILL BE ALLOWED TO EXPIRE AT 900 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. ADDITIONAL RAIN IS MOVING IN FROM 
THE SOUTH AND COULD CAUSE ADDITIONAL FLOODING OVER THE AREA AS THE 
GROUND IS ALREADY SATURATED. 

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3144 10860 3132 10855 3132 10863 3133 10865
      3143 10868

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 2:57 PM MDT, 4 hours 36 minutes earlier.

Area forecast discussion, Sep 16, 2:57 PM MDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
257 PM MDT TUE SEP 16 2014

.SYNOPSIS...
THE BORDERLAND IS CERTAIN TO GET MORE RAIN...AND A LOT OF
IT...TONIGHT THROUGH THURSDAY EVENING AS THE REMNANTS OF FORMER
HURRICANE ODILE SLOWLY TRACKS ACROSS THE SOUTHWESTERN U.S.
WEDNESDAY AND THURSDAY. VERY DEEP TROPICAL MOISTURE AND
INSTABILITY ASSOCIATED WITH THE STORM WILL BRING WIDESPREAD AND
NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS TO THE REGION. FLASH
FLOODING...SOME OF IT SERIOUS IS EXPECTED...AND THE AREA IS UNDER
A FLASH FLOOD WATCH THROUGH THURSDAY NIGHT. WITH THE COPIOUS RAIN
AND CLOUDS...TEMPERATURES CONTINUE TO RUN BELOW NORMAL THROUGH
THE END OF THE WEEK. DRIER CONDITIONS WILL RETURN LATER IN THE DAY
FRIDAY AS THE SYSTEM EXITS THE REGION...HOWEVER RESIDUAL MOISTURE
WILL HANG BACK AND KEEP THE POTENTIAL FOR SHOWERS AND THUNDERSTORM
IN PLAY ACROSS THE AREA THROUGH THE WEEKEND AND INTO NEXT WEEK.

&&

.DISCUSSION...
PLENTY OF WEATHER FEATURES TO WATCH FOR THE NEXT 72 HOURS. FORMER
HURRICANE ODILE CONTINUES TO SLOWLY TRACK NORTH IN THE GULF OF
CALIFORNIA JUST OFF THE BAJA. WE SIT IN A DEEP AND VERY MOIST
SOUTHERLY FLOW PATTERN ON THE STORMS WET EAST SIDE. PW'S ARE OVER
1.65" WITH A MAX OF NEAR 1 3/4" EXPECTED OVER THE AREA TONIGHT
THROUGH MIDDAY THURSDAY. THIS PUTS OUR AREA JUST BELOW THE RECORD
LEVELS FOR MID-SEPTEMBER PW. THE STORM ITSELF WILL CONTINUE IT'S
TRACK NORTH AND A LITTLE EAST TOWARD SOUTHERN AZ...JUST SW OF
TUCSON, AZ. THE CENTER IS PROGED TO CROSS INTO THE U.S. LATE WED
EVENING...AND TRACK OVER THE GILA AND INTO CENTRAL NM ON THURSDAY.
THIS IS THE SET UP FOR THE ANTICIPATED WEATHER THE NEXT 72 HRS.

THIS AFTERNOON WE SEE CONVECTIVE STORM DEVELOPMENT TO OUR SOUTH
OVER NORTHERN CHIHUAHUA IN THE REGION WITH BETTER SUNSHINE. THE
STORM MOTION IS TO THE NORTH SO WE ANTICIPATED AN INCREASE IN
STORM AND SHOWER ACTIVITY THIS EVENING AND TONIGHT FROM THE SOUTH.
AIDING THIS DEVELOPMENT IS ANOTHER SPOKE OF ENERGY AND DEEP
MOISTURE SURGE WITH ANOTHER ODILE BAND. THIS SPOKE WILL LIKELY
MOVE OVER THE CWFA IN THE LATE EVENING AND OVERNIGHT HOURS BEFORE
SUNRISE. OVERALL RAINFALL RATES OF .3 TO .75" PER HOUR IS EXPECTED
BUT THE THUNDERSTORM CELLS WILL BE CAPABLE OF 2X TO 3X THOSE
RATES...AND WILL LIKELY CAUSE FLOODING ISSUES TONIGHT.

LIKE WE DID TODAY...WE MIGHT SEE A BREAK IN THE WIDESPREAD RAIN
DURING THE DAYTIME HOURS ON WEDNESDAY. HOWEVER IN THE MID
AFTERNOON HOURS AND MORE SO AS WE GO INTO THE OVERNIGHT HOURS WE
ARE LOOKING AT THE POTENTIAL FOR A SIGNIFICANT INCREASE IN RAIN
ACTIVITY STARTING OVER WESTERN ZONES IN THE BOOTHEEL AND GILA AS
ODILE BEGINS TO NEAR THE REGION FROM THE WEST. OVERNIGHT TOWARDS
THURSDAY MORNING WE SHOULD SEE THIS AREA OF WIDESPREAD HEAVY RAIN
MOVE EAST ACROSS THE NORTHERN ZONES. WE HAVE CONTINUED THE TREND
OF INCREASE BOTH THE CHANCES OF PRECIPITATION AND THE AMOUNT OF
PRECIPITATION EXPECTED. THUS POPS IN THE 80-100% PROBABILITY ARE
COMMON AND STORM TOTAL PRECIP AMOUNTS ARE IN THE 1-3" RANGE
EAST...2-4" CENTRAL...3-5" WESTERN LOWLANDS...4-6" AREA MOUNTAINS.
THERE WILL BE GREAT VARIABILITY IN THE PCPN AMOUNT ACROSS THE
REGION AND GREATER AMOUNTS UP TO 8-9" OVER LOCAL AREAS WILL BE
POSSIBLE. THOSE GREATER AMOUNTS WILL LIKELY BE OVER AREAS MTNS.
NEEDLESS TO SAY WE CONTINUE THE FLASH FLOOD WATCH...AND EXTEND IT
THROUGH THURSDAY NIGHT AT MIDNIGHT. OF SPECIAL NOTE WILL BE THE
POTENTIAL FOR RIVER AND STREAM FLOODING ACROSS THE REGION.

FRIDAY THE SYSTEM WILL BE TO OUR NORTH AND WILL BEGIN TRACKING
EAST OUT OF THE SOUTHERN ROCKIES INTO THE CENTRAL PLAINS. WE
SHOULD SEE DIMINISHING RAIN COVERAGE FROM WEST TO EAST DURING THE
DAY. DRIER AIR IN WESTERLY AIR BEHIND THE SYSTEM WILL MOVE OVER
THE REGION LATE FRI AND THROUGH THE WEEKEND. WE WON'T TOTALLY DRY
OUT THE AIRMASS SO WE'LL KEEP CHANCES FOR ISOLATED LOWLAND AND
SCATTERED MOUNTAIN SHOWERS AND STORMS OVER THE AREA THROUGH THE
WEEKEND.

NEXT WEEK WE WILL BE WATCHING YET ANOTHER TROPICAL SYSTEM
ATTEMPTING TO CRAWL UP THE BAJA...MUCH LIKE NORBERT DID. IT COULD
GIVE US ANOTHER PERIOD OF INCREASED MOISTURE AND RAIN CHANCES FOR
NEXT WEEK.

14-BIRD

&&

.AVIATION...VALID 17/00Z - 18/00Z...
AN IMPULSE ROTATING SLOWLY UP AROUND TROPICAL THE EASTERN SIDE OF
STORM ODILE...WILL BRING MORE CLOUDY SKIES WITH ANOTHER ROUND OF
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED STORMS TO SOUTHERN NM /
WEST TX THROUGH 18Z WEDNESDAY. SKIES WILL BECOME PARTLY TO MOSTLY
CLOUDY WED AFTERNOON.  LOOK FOR LOWLAND CLDS SCT 010-020 BKN-OVC
CIGS TO 030-050 AGL...WITH SCT VIS TO 3 SM IN -SHRA/SHRA AND TSRA.
CIGS TO 005 NEAR MTNS OVER LOWLANDS.  LOOK FOR LIFR BKN MTN
OBSCURATIONS THROUGH PD. EXPECT GENERALLY LIGHT TURBC OUTSIDE
STORMS. WINDS WILL BE FROM ENE-SE AROUND 06-09 KTS.

22-TRIPOLI

&&

.FIRE WEATHER...
MODELS ARE NOW IN MUCH BETTER AGREEMENT IN FOREASTING TRACK OF NOW
TROPICAL STORM ODILE OVER ARIZONA WEDNESDAY AND THURSDAY.  FEATURE
WILL BRING AN EXTENDED PERIOD OF VERY WET WEATHER TO NEW MEXICO AND
WEST TEXAS THROUGH AT LEAST THURSDAY...AS IT INITIALLY HEADS NORTH
EAST INTO ARIZONA...THEN EAST NORTHEAST INTO WESTERN NM.  RAINFALL
AMOUNTS UP TO 2-5 INCHES ARE POSSIBLE THROUGH WEDNESDAY
MORNING...WITH UP TO 9 INCHES OVER HIGHER ELEVATIONS. BY FRIDAY
EVENING ANOTHER COUPLE OF INCHES OF ADDITIONAL RAINFALL ARE POSSIBLE.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL AREAS UNTIL MIDNIGHT
FRIDAY.

14-TRIPOLI

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 67  80  68  82  69 /  90  80 100  90  50
SIERRA BLANCA           63  75  63  78  62 /  60  50  70  90  50
LAS CRUCES              65  79  65  80  66 /  90  90 100  90  50
ALAMOGORDO              66  80  64  81  65 /  90  90 100 100  80
CLOUDCROFT              51  58  49  61  49 / 100  90 100 100 100
TRUTH OR CONSEQUENCES   63  79  64  81  65 /  90  90 100 100  60
SILVER CITY             59  75  60  75  60 / 100 100 100  90  70
DEMING                  63  80  64  82  64 /  90 100 100  80  50
LORDSBURG               64  80  65  80  64 / 100 100 100  70  60
WEST EL PASO METRO      67  79  68  82  68 /  90  80 100  90  50
DELL CITY               65  79  65  82  64 /  60  60  70 100  70
FORT HANCOCK            64  80  67  84  67 /  60  60  80  90  50
LOMA LINDA              62  74  62  75  64 /  90  60  90  90  60
FABENS                  67  80  66  82  67 /  80  80 100  90  50
SANTA TERESA            65  79  66  81  67 /  90  90 100  80  40
WHITE SANDS HQ          65  77  65  80  66 /  90  80 100  90  60
JORNADA RANGE           61  79  62  81  61 /  90  90 100  90  60
HATCH                   63  77  64  80  63 /  90  90 100 100  50
COLUMBUS                67  79  65  82  66 /  90  90 100  60  50
OROGRANDE               66  77  66  79  66 /  90  70  90 100  70
MAYHILL                 55  67  54  69  55 / 100  90 100 100 100
MESCALERO               56  68  55  71  56 / 100  90 100 100 100
TIMBERON                54  66  52  68  54 / 100  90 100 100  90
WINSTON                 56  71  55  72  58 /  90 100 100 100  70
HILLSBORO               60  75  59  75  62 /  90 100 100 100  70
SPACEPORT               62  77  63  80  63 /  90  90 100 100  60
LAKE ROBERTS            56  74  55  75  58 / 100 100 100 100  70
HURLEY                  61  77  61  77  63 / 100 100 100  80  70
CLIFF                   55  77  54  78  54 / 100 100 100  80  70
MULE CREEK              52  76  51  76  53 / 100 100 100  90  70
FAYWOOD                 60  76  61  76  63 /  90 100 100  80  70
ANIMAS                  65  78  66  82  65 / 100  90 100  60  60
HACHITA                 61  80  62  82  62 / 100 100 100  60  60
ANTELOPE WELLS          61  79  62  83  61 / 100  90 100  60  50
CLOVERDALE              59  78  59  79  62 / 100  90 100  70  60

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR NMZ401>417.

TX...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ418>424.

&&

14/22
Hazardous weather outlook, Sep 16, 5:45 PM MDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
545 PM MDT TUE SEP 16 2014

NMZ401>417-TXZ418>424-171715-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
545 PM MDT TUE SEP 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT.

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH
TONIGHT. HEAVY RAINS WILL FALL OVER SOME LOCATIONS WITH RAINFALL
AMOUNTS EXCEEDING 2 INCHES OVER A FEW AREAS. THUS FLASH FLOODING MAY
OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

TROPICAL MOISTURE FROM HURRICANE ODILE WILL BRING WIDESPREAD SHOWER
AND THUNDERSTORM COVERAGE WEDNESDAY THROUGH THURSDAY WITH AREAS OF
HEAVY RAINFALL AND THE RISK OF FLOODING. ISOLATED LOCATIONS MAY
EXPERIENCE OVER 3 INCHES OF RAINFALL.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

ROGASH

In the hours before

Special weather statement, Sep 16, 5:02 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
502 PM MDT TUE SEP 16 2014

NMZ402-403-407>410-162345-
SIERRA COUNTY LAKES NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
EASTERN BLACK RANGE FOOTHILLS NM-SOUTHWEST DESERT/MIMBRES BASIN
NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-NORTHERN DONA ANA
COUNTY NM-
502 PM MDT TUE SEP 16 2014

...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE OVER
SOUTHERN NEW MEXICO...

AT 5 PM RAIN SHOWERS AND ISOLATED THUNDERSTORMS WERE MOVING
NORTHWARD OVER SOUTHERN NEW MEXICO AROUND THE VICINITY OF TRUTH OR
CONSEQUENCES...HERMOSA...HILLSBORO...ROCKY CANYON CAMPGROUND...AND
BEAR CANYON LAKE. LOCALLY HEAVY RAINS MAY FALL IN THESE AREAS
RESULTING IN MINOR FLOODING AND SOME PONDING OF WATER...ESPECIALLY
OVER LOW WATER CROSSINGS.

&&

LAT...LON 3348 10700 3247 10691 3242 10802 3345 10800

ROGASH
Special weather statement, Sep 16, 6:39 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
639 PM MDT TUE SEP 16 2014

NMZ412-414>416-170110-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
CENTRAL TULAROSA BASIN NM-
639 PM MDT TUE SEP 16 2014

...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE OVER OTERO COUNTY...

AT 630 PM AN AREA OF MODERATE TO HEAVY RAIN SHOWERS AND ISOLATED
THUNDERSTORMS WAS MOVING SLOWLY NORTH OVER NORTHERN OTERO COUNTY
AROUND THE VICINITY OF LAKE MESCALERO. BETWEEN A HALF INCH AND AN
INCH OF RAIN IS EXPECTED WITH THIS ACTIVITY. THUS MINOR FLOODING OR
THE PONDING OF WATER IS POSSIBLE...ESPECIALLY OVER LOW LYING AREAS
AND AROUND ARROYOS AND SMALL STREAMS.

&&

LAT...LON 3322 10558 3322 10586 3339 10586 3340 10573 3339 10572
3331 10572 3331 10559

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 6:39 PM MDTSpecial Weather StatementEPZLincoln31 min
Sep 16, 6:53 PM MDTAreal Flood AdvisoryEPZHidalgo112 min
Sep 16, 11:26 PM MDTSpecial Weather StatementEPZGrant, Hidalgo, Luna64 min
Sep 17, 7:42 AM MDTAreal Flood AdvisoryEPZSierra108 min
Sep 17, 9:02 AM MDTFlash Flood WarningEPZSierra3 hr
Sep 17, 2:23 PM MDTAreal Flood AdvisoryEPZOtero112 min
Sep 17, 2:55 PM MDTSpecial Weather StatementEPZOtero65 min
Sep 17, 3:02 PM MDTAreal Flood AdvisoryEPZHidalgo118 min
Sep 17, 3:03 PM MDTFlood WatchEPZGrant, Hidalgo15 hr
Sep 17, 4:17 PM MDTAreal Flood AdvisoryEPZLuna118 min
Sep 17, 4:31 PM MDTFlash Flood WarningEPZOtero89 min
Sep 17, 4:37 PM MDTSpecial Weather StatementEPZDoña Ana53 min
Sep 17, 5:12 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Luna42 min
Sep 17, 5:28 PM MDTSpecial Weather StatementEPZGrant, Luna47 min
Sep 17, 5:54 PM MDTSpecial Weather StatementEPZDoña Ana51 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.